# SDR C2XA10IA348

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 22,600 hours, 12,090 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 18,960 hours, 10,203 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312364
- Condition: Leaking
- Location: Lt Engine
- Part time: 18,960 hours, 10,203 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IAH - DURING TAXI THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN PRIOR TO DE-ICE WITH THE NUMBER ONE ENGINE RUNNING.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  IAH MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
